MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM10120
Medical Device Problem Codes Positioning Failure (1158); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The catalog number identified has not been cleared in the us but is similar to the fluency plus endovascular stent graft products that are cleared in the us.The product classification code for the fluency plus endovascular stent graft product is identified.The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed misfire and positioning failure.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem10120 endovascular stent graft allegedly experienced misfire and positioning failure.This information was received from one source.This malfunction involved one patient with no consequences.The patient's age, weight and gender were not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9955680
Report Number2020394-2020-02646
Device Sequence Number11460570
Product Code PFV
UDI-Device Identifier04049519008622
UDI-Public(01)04049519008622
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM10120
Device Catalogue NumberFEM10120
Device Lot NumberANDQ2649
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/13/2020
Patient Sequence Number1